MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ILA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ILA; STAPLE, IMPLANTABLE
Model Number 3957
Medical Device Problem Codes Detachment Of Device Component (1104); Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they used the device for intestinal canal resection at proximal pancreatectomy with duodenum.They connected the cartridge to instrument.The surgeon clamped the tissue and pushed the plastic knob; however, could not fire the device.The surgeon removed the device from the tissue and noted the knife assembly disengaged from reload.There was no patient injury.The procedure was completed with another device.

Brand Name
ILA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7610423
Report Number1219930-2018-03172
Device Sequence Number123887
Product Code GDW
UDI-Device Identifier10884521064607
UDI-Public10884521064607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3957
Device Catalogue Number3957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1